# SDR DALA2023041402965

- Difficulty date: April 14, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 45,007 hours, 31,266 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (2EA) BTW STA 148-200, X=7 AND X=-7 AT FLIGHT COMPARTMENT FLOOR STRUCTURE. (W1 ). SUMMARY OF NRC 00356: CORROSION LEVEL 2. FLOOR SUPPORTS (2EA) BTW STA 148-200, X=7 AND X=-7 AT FLIGHT COMPARTMENT FLOOR STRUCTURE WERE REPLACED PER DWG 9936534 AND PER B717-200 SRM 51- 41-01-0G. (LP #2718813)
